Journal of Applied Mathematics

Generalized resolvents and spectrum for a certain class of perturbed symmetric operators

A. Hebbeche

Full-text: Open access

Abstract

The generalized resolvents for a certain class of perturbed symmetric operators with equal and finite deficiency indices are investigated. Using the Weinstein-Aronszajn formula, we give a classification of the spectrum.

Article information

Source
J. Appl. Math. Volume 2005, Number 1 (2005), 81-92.

Dates
First available: 19 April 2005

Permanent link to this document
http://projecteuclid.org/euclid.jam/1113922286

Digital Object Identifier
doi:10.1155/JAM.2005.81

Mathematical Reviews number (MathSciNet)
MR2144505

Zentralblatt MATH identifier
02217497

Citation

Hebbeche, A. Generalized resolvents and spectrum for a certain class of perturbed symmetric operators. Journal of Applied Mathematics 2005 (2005), no. 1, 81--92. doi:10.1155/JAM.2005.81. http://projecteuclid.org/euclid.jam/1113922286.


Export citation